# SDR DALA2021021900983

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 20,226 hours, 7,597 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1733224) DURING C-CHECK VISIT IN ATL, THE RT DEFLECTION CONTROL RIB 115A6250-14 WAS FOUND WITH THE UPPER PANEL SUPPORT TAB DAMAGED.  MAINTENANCE REPAIRED DAMAGE PER ERA 590105-14.
